# SDR HALA9800074

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47654
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: AS66411LS666
- Condition: Failed
- Location: Rt Hyd System
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HNL - FLT 113 - RIGHT HYDRAULIC PUMP FAILED IN FLIGHT.  A/C MADE AN UNEVENTFUL LANDING IN HNL.  REMOVED AND REPLACED RT HYDRAULIC PUMP.  (M)
